Algorithmic representations of Wermus' constructions of ordinal numbers
Revista colombiana de matematicas, Tome 5 (1971), pp. 10-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1971__5_181584,
author = {Hartwig Fuchs},
title = {Algorithmic representations of {Wermus'} constructions of ordinal numbers},
journal = {Revista colombiana de matematicas},
pages = {10--16},
year = {1971},
volume = {5},
zbl = {0266.04002},
url = {http://geodesic.mathdoc.fr/item/RCM_1971__5_181584/}
}
Hartwig Fuchs. Algorithmic representations of Wermus' constructions of ordinal numbers. Revista colombiana de matematicas, Tome 5 (1971), pp. 10-16. http://geodesic.mathdoc.fr/item/RCM_1971__5_181584/